Alert archive / Louisiana / Small Craft Advisories in 2016
Small Craft Advisory 4, NWS Lake Charles, LA
NWS Lake Charles, LA issued this small craft advisory at Jan 16, 2016, 4:45 AM CST. It took effect at Jan 16, 2016, 2:00 PM CST. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Jan 16, 2016, 4:45 AM CST (10:45 UTC)
- In effect from
- Jan 16, 2016, 2:00 PM CST
- Expired
- Jan 17, 2016, 9:47 AM CST
- In force
- 20 hr
- Issued by
- NWS Lake Charles, LA
The text
As transmitted.
492 WHUS74 KLCH 161045 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 445 AM CST SAT JAN 16 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 AM CST SUNDAY... .A LOW WILL MOVE OFF THE SOUTH TEXAS COAST AND DEEPEN RAPIDLY AS IT MOVES TO THE NORTHEAST TODAY. AS A RESULT THE PRESSURE GRADIENT WILL TIGHTEN WITH WINDS INCREASING AND SEAS BUILDING LATE TODAY INTO SUNDAY EARLY MORNING. BY LATE SUNDAY MORNING THE LOW IS EXPECTED TO BE LOCATED IN THE EASTERN GULF WITH HIGH PRESSURE BUILDING IN BEHIND THE LOW. GMZ450-452-455-470-472-475-162300- /O.NEW.KLCH.SC.Y.0004.160116T2000Z-160117T1200Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 445 AM CST SAT JAN 16 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 AM CST SUNDAY. * WINDS...20 TO 25 KNOTS * WAVES/SEAS...SEAS FOUR TO SEVEN FEET PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
461 WHUS74 KLCH 162119 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 319 PM CST SAT JAN 16 2016 GMZ452-455-470-472-475-170900- /O.UPG.KLCH.SC.Y.0004.000000T0000Z-160117T1200Z/ /O.NEW.KLCH.GL.W.0001.160116T2119Z-160117T1200Z/ COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 319 PM CST SAT JAN 16 2016 ...GALE WARNING IN EFFECT UNTIL 6 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 6 AM CST SUNDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...30 TO 35 KNOTS * WAVES/SEAS...SEAS FOUR TO SEVEN FEET PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ430-432-435-170900- /O.EXA.KLCH.SC.Y.0004.000000T0000Z-160117T1200Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- 319 PM CST SAT JAN 16 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST SUNDAY. * WINDS...20 TO 25 KNOTS * WAVES/SEAS...SEAS FOUR TO SEVEN FEET PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ450-170900- /O.CON.KLCH.SC.Y.0004.000000T0000Z-160117T1200Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- 319 PM CST SAT JAN 16 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... * WINDS...20 TO 25 KNOTS * WAVES/SEAS...SEAS FOUR TO SEVEN FEET PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
070 WHUS74 KLCH 170135 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 735 PM CST SAT JAN 16 2016 ...STRONG SURFACE LOW MOVING EAST WITH STRONG OFFSHORE WINDS CONTINUING... .A STRONG LOW PRESSURE SYSTEM WILL CONTINUE TO MOVE RAPIDLY WEST TO EAST ACROSS THE NORTHERN GULF OF MEXICO TONIGHT. ELEVATED WINDS AND SEAS WILL CONTINUE BEHIND THIS SYSTEM WITH A GALE WARNING FOR MUCH OF THE COASTAL WATERS. WINDS AND SEAS WILL SUBSIDE AS THE SURFACE LOW MOVES FURTHER EAST ON SUNDAY. GMZ470-171200- /O.EXT.KLCH.GL.W.0001.000000T0000Z-160117T0600Z/ /O.EXB.KLCH.SC.Y.0004.160117T0600Z-160117T1200Z/ WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- 735 PM CST SAT JAN 16 2016 ...GALE WARNING NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST SUNDAY. * WINDS...30 TO 35 KNOTS WITH GUSTS TO 40 KNOTS THIS EVENING...DIMINISHING TO 20 TO 25 KNOTS AFTER MIDNIGHT. * WAVES/SEAS...SEAS 4 TO 9 FEET...DIMINISHING TO 3 TO 7 FEET TOWARD DAYBREAK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ452-455-472-475-171200- /O.CON.KLCH.GL.W.0001.000000T0000Z-160117T1200Z/ COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 735 PM CST SAT JAN 16 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... * WINDS...30 TO 40 KNOTS WITH GUSTS TO 45 KNOTS THIS EVENING...DIMINISHING TO 20 TO 30 KNOTS AFTER MIDNIGHT. * WAVES/SEAS...SEAS 4 TO 10 FEET...DIMINISHING TO 3 TO 8 FEET TOWARD DAYBREAK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ430-432-435-450-171200- /O.CON.KLCH.SC.Y.0004.000000T0000Z-160117T1200Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- 735 PM CST SAT JAN 16 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... * WINDS...25 KNOTS WITH GUSTS TO 30 KNOTS THIS EVENING...DIMINISHING TO 20 KNOTS AFTER MIDNIGHT. * WAVES/SEAS...LAKE AND BAY WATERS VERY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
835 WHUS74 KLCH 170411 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 1011 PM CST SAT JAN 16 2016 ...STRONG SURFACE LOW MOVING EAST WITH STRONG OFFSHORE WINDS CONTINUING... .A STRONG LOW PRESSURE SYSTEM WILL CONTINUE TO MOVE RAPIDLY EAST OVERNIGHT ACROSS THE NORTHERN GULF OF MEXICO TONIGHT. WINDS AND SEAS WILL CONTINUE TO SLOWLY SUBSIDE BEHIND THIS SYSTEM AS THE SURFACE LOW MOVES FURTHER EAST ON SUNDAY. GMZ470-171200- /O.CAN.KLCH.GL.W.0001.000000T0000Z-160117T0600Z/ /O.EXT.KLCH.SC.Y.0004.160117T0411Z-160117T1200Z/ WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- 1011 PM CST SAT JAN 16 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST SUNDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS CANCELLED THE GALE WARNING. * WINDS...20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * WAVES/SEAS...SEAS 4 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ452-472-171200- /O.CAN.KLCH.GL.W.0001.000000T0000Z-160117T1200Z/ /O.EXA.KLCH.SC.Y.0004.000000T0000Z-160117T1200Z/ COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- 1011 PM CST SAT JAN 16 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST SUNDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST SUNDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * WAVES/SEAS...SEAS 4 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ430-432-170515- /O.CAN.KLCH.SC.Y.0004.000000T0000Z-160117T1200Z/ SABINE LAKE-CALCASIEU LAKE- 1011 PM CST SAT JAN 16 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ GMZ455-475-171200- /O.CON.KLCH.GL.W.0001.000000T0000Z-160117T1200Z/ COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 1011 PM CST SAT JAN 16 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... * WINDS...25 TO 35 KNOTS WITH GUSTS TO 40 KNOTS THIS EVENING... DIMINISHING TO 20 TO 30 KNOTS AFTER MIDNIGHT. * WAVES/SEAS...SEAS 4 TO 10 FEET...DIMINISHING TO 3 TO 8 FEET TOWARD DAYBREAK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ435-450-171200- /O.CON.KLCH.SC.Y.0004.000000T0000Z-160117T1200Z/ VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- 1011 PM CST SAT JAN 16 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... * WINDS...25 KNOTS WITH GUSTS TO 30 KNOTS THIS EVENING... DIMINISHING TO 20 KNOTS AFTER MIDNIGHT. * WAVES/SEAS...LAKE AND BAY WATERS VERY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
543 WHUS74 KLCH 171012 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 412 AM CST SUN JAN 17 2016 ...STRONG SURFACE LOW MOVING EAST WITH STRONG OFFSHORE WINDS CONTINUING... .WINDS AND SEA'S ARE EXPECTED TO TAPER OFF AND FALL THROUGH THE MORNING HOURS AS AN AREA OF LOW PRESSURE EXITS THE FLORIDA PENINSULA. HIGH PRESSURE IS BUILDING INTO THE COASTAL WATERS AT THIS TIME. GMZ455-475-171800- /O.CAN.KLCH.GL.W.0001.000000T0000Z-160117T1200Z/ /O.EXB.KLCH.SC.Y.0004.000000T0000Z-160117T1800Z/ COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 412 AM CST SUN JAN 17 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CST TODAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST TODAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...20 WITH GUSTS TO 25 KNOTS... * WAVES/SEAS...4 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ435-450-452-470-472-171800- /O.EXT.KLCH.SC.Y.0004.000000T0000Z-160117T1800Z/ VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- 412 AM CST SUN JAN 17 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY... * WINDS...20 KNOTS WITH GUSTS TO 30 KNOTS. * WAVES/SEAS...SEAS 4 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
388 WHUS74 KLCH 171547 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 947 AM CST SUN JAN 17 2016 GMZ435-450-452-455-470-472-475-171700- /O.CAN.KLCH.SC.Y.0004.000000T0000Z-160117T1800Z/ VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 947 AM CST SUN JAN 17 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS CANCELLED THE SMALL CRAFT ADVISORY. SMALL CRAFT SHOULD EXERCISE CAUTION THROUGH NOON OVER THE GULF WATERS BEYOND 20 NM. $$ 13
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this small craft advisory went out at Jan 15, 8:45 PM CST, 8 hours earlier.
Area forecast discussion, Jan 15, 8:45 PM CST, 8 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAKE CHARLES LA 845 PM CST FRI JAN 15 2016 .DISCUSSION... WX MAP SHOWS WEAK PRESSURE GRADIENT OVER THE REGION THIS EVENING...AS WE ARE BETWEEN THE EXITING LOW OVER THE EAST COAST...AND THE DEVELOPING UPPER LEVEL AND SFC LOW OVER WEST TEXAS. MUCH DRIER AIRMASS IN PLACE THIS EVENING WITH THE 00Z LCH SOUNDING SHOWING PRECIP H20 OF ONLY 0.31 INCHES. TEMPS QUICKLY FALLING INTO THE MID/UPPER 40S...WITH LOWER/MID 50S ALONG COASTAL PARISHES/COUNTY. THESE TEMPS SHOULD CONTINUE TO FALL AND REACH THE LOWER/MID 40S AS FORECASTED. WITH THE DIMINISHING WINDS AND CLEAR SKIES...PATCHY FOG WILL BE POSSIBLE ACROSS ALL INLAND AREAS...BUT MOST GUIDANCE DOESN'T SHOW IT BECOMING DENSE OR WIDESPREAD LIKE IT WAS ON FRI MORNING. FOR EVENING UPDATE...JUST EXPANDED THE PATCHY FOG WORDING ACROSS THE REMAINDER OF THE INLAND AREAS AND NEAR COASTAL WATERS...BUT OTHERWISE...ONGOING FORECAST ON TRACK. DML && .PREV DISCUSSION... /ISSUED 524 PM CST FRI JAN 15 2016/ AVIATION...A DRIER AIR MASS WILL FILTER IN THROUGH LATE TONIGHT AND TOMORROW MORNING LIMITING FOG OVER PORTIONS OF THE AREA, HOWEVER THIN AND PATCHY BR MAY STILL OCCUR WITH MVFR OR LOWER VIS POTENTIALLY OCCURRING OVERNIGHT. LOWER VIS AT KLFT AND KARA WILL BE MORE LIKELY. RAIN CHANCES WILL ALSO INCREASE BY THE END OF THE PERIOD. PREV DISCUSSION... /ISSUED 417 PM CST FRI JAN 15 2016/ DISCUSSION... SFC FRONT CONTINUES TO PUSH EAST THROUGH THE REGION LATE THIS AFTERNOON...WITH MUCH DRIER AIR FILTERING IN AS EVIDENCED BY SFC DEWPOINTS IN THE MID/UPPER 30S OVER THE WESTERN HALF OR SO OF THE AREA. WEAK RIDGING AT THE SFC AND ALOFT EXPECTED TO PREVAIL TONIGHT...AND EXPECT GOOD RADIATIONAL COOLING TO TAKE PLACE AMID THE CLEAR SKY...LIGHT WINDS...AND DRY ATMOSPHERIC COLUMN. RADIATION FOG WILL BE POSSIBLE IN THE DECOUPLED BOUNDARY LAYER...ESPECIALLY OVER AREAS THAT RECEIVED RECENT RAINS. HIGH RESOLUTION MODEL DATA AND NUMERICAL MOS ARE QUITE BULLISH IN THIS REGARD...BUT FOR THE TIME BEING HAVE JUST INSERTED PATCHY FOG ROUGHLY ALONG/SE OF A KAEX TO KLCH LINE. UPSTREAM UPPER TROF EVIDENT IN WATER VAPOR SATELLITE IMAGERY NEAR THE FOUR CORNERS EXPECTED TO CONTINUE TRANSLATING EWD TONIGHT...WITH AN ATTENDANT SFC LOW EMERGING INTO THE NW GULF OFF THE MIDDLE TX COAST TOMORROW. THE LOW IS FCST TO SUBSEQUENTLY DEEPEN AND TRACK TWD THE ENE OVER THE NORTHERN GULF SAT AFTERNOON AND NIGHT. SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED DURING THE AFTERNOON AND EVENING HRS...WITH MOST OF THE COVERAGE/RAINFALL OCCURRING OVER THE GULF WATERS WHERE CATEGORICAL POPS WERE CARRIED...WHILE POPS TAPER OFF INLAND INTO THE LOW/MID RANGE CHANCE CATEGORY. THE EXPECTED CLOUDS/RAIN ARE FCST TO HOLD TEMPERATURES DOWN GENERALLY IN THE LOWER 60S. COOL HIGH PRESSURE IS PROGGED TO BUILD INTO THE REGION SUNDAY IN THE WAKE OF THE TROF/SFC LOW...REINFORCED BY ANOTHER HIGH BUILDING SOUTH ON MONDAY. NEXT RAIN CHANCES RETURN MID TO LATTER PART OF THE WEEK...THOUGH IT IS STILL DIFFICULT TO HAVE A GREAT DEAL OF CONFIDENCE AS MODEL CONTINUITY/CONSISTENCY REMAINS RATHER POOR. 13 MARINE... WESTERLY FLOW WILL CONTINUE THIS EVENING...BUT BECOME EASTERLY OVERNIGHT AHEAD OF AN APPROACHING UPPER LEVEL DISTURBANCE AND AREA OF SURFACE LOW PRESSURE. THE LOW IS FORECAST TO EMERGE INTO THE NORTHWEST GULF TOMORROW...THEN DEEPEN AS IT TRACKS EASTWARD. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO ACCOMPANY THE LOW SATURDAY AFTERNOON AND EVENING...WHILE MODERATE AND GUSTY NORTH WINDS DEVELOP IN THE WAKE OF THE LOW SATURDAY NIGHT INTO EARLY SUNDAY. WINDS AND SEAS WILL SUBSIDE THROUGH THE DAY ON SUNDAY AS HIGH PRESSURE BUILDS INTO THE REGION. AN ONSHORE FLOW WILL RETURN BY THE MIDDLE OF NEXT WEEK AS THE HIGH SHIFTS TO THE SOUTHEAST UNITED STATES. 13 && .PRELIMINARY POINT TEMPS/POPS... AEX 41 60 37 54 / 0 30 40 0 LCH 45 63 41 56 / 0 40 30 0 LFT 46 63 40 55 / 0 20 40 0 BPT 46 63 41 56 / 0 40 30 0 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...NONE. TX...NONE. GM...NONE. && PUBLIC...08
Hazardous weather outlook, Jan 16, 4:39 AM CST, 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 439 AM CST SAT JAN 16 2016 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 171045- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 439 AM CST SAT JAN 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA...EAST CENTRAL TEXAS AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A COLD FRONT MOVED THROUGH THE REGION LAST NIGHT. A FEW SHOWERS ARE EXPECTED TODAY AS A SURFACE LOW DOWN TOWARDS BROWNSVILLE DEVELOPS AND LIFTS RAPIDLY TO THE NORTHEAST AND INTO THE LOUISIANA COASTAL WATERS LATE TODAY. AS THE LOW MOVES TOWARDS THE REGION THE LOW IS EXPECTED TO DEEPEN WITH WINDS AND SEAS INCREASING OVER THE COASTAL WATERS AND A SMALL CRAFT ADVISORY HAS BEEN POSTED LATER THIS AFTERNOON. WINDS AND SEAS TO SUBSIDE EARLY SUNDAY MORNING AS HIGH PRESSURE BUILDS IN. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY COOL AND DRY WEATHER ON SUNDAY WITH THIS PATTERN CONTINUING THROUGH MIDWEEK. RAINS TO RETURN BY WEDNESDAY INTO THURSDAY WITH THE WARM UP CONTINUING. NEXT FRONT LOOKS TO BE TOWARDS FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ430-432-435-450-452-455-470-472-475-171045- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 439 AM CST SAT JAN 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT A COLD FRONT MOVED THROUGH THE REGION LAST NIGHT. A FEW SHOWERS ARE EXPECTED TODAY AS A SURFACE LOW DOWN TOWARDS BROWNSVILLE DEVELOPS AND LIFTS RAPIDLY TO THE NORTHEAST AND INTO THE LOUISIANA COASTAL WATERS. AS THE LOW MOVES TOWARDS THE REGION THE LOW IS EXPECTED TO DEEPEN WITH WINDS AND SEAS INCREASING OVER THE COASTAL WATERS AND A SMALL CRAFT ADVISORY HAS BEEN POSTED LATER THIS AFTERNOON. WINDS AND SEAS TO SUBSIDE EARLY SUNDAY MORNING AS HIGH PRESSURE BUILDS IN. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY WINDS AND SEAS WILL SWING AROUND TO THE EAST AS HIGH PRESSURE WILL RIDGE DOWN FROM CENTRAL UNITED STATES. BY WEDNESDAY WINDS TO BECOME SOUTHERLY AS THE HIGH CONTINUES ITS JOURNEY TO THE EAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 16, 3:19 PM CST | Gale Warning | LCH | 13 hr | |
| Jan 16, 10:33 AM CST | River Flood Warning | LCH | Jasper, Tyler | 63 hr |
Nearby
Small Craft Advisories in Louisiana, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.